Advanced Search
MyIDEAS: Login

Elsevier

Journal of Mathematical Economics


Contact information of Elsevier:
Web page: http://www.elsevier.com/locate/jmateco


Download restrictions: Full text for ScienceDirect subscribers only
Editor:

Additional information is available for the following registered editor(s): Felix Kubler Bernard Cornet
For corrections or technical questions regarding this series, please contact (Zhang, Lei)
Series handle: repec:eee:mateco
Citations RSS feed: at CitEc
Impact factors: Simple, Recursive, Discounted, Recursive discounted, H-Index, Aggregate
Access and download statistics
Top item: By citations. By downloads (last 12 months).

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8

2009, Volume 45, Issue 9-10

2009, Volume 45, Issue 7-8

2009, Volume 45, Issue 5-6

2009, Volume 45, Issue 3-4

2009, Volume 45, Issue 1-2

2008, Volume 44, Issue 12

2008, Volume 44, Issue 11

2008, Volume 44, Issue 9-10

2008, Volume 44, Issue 7-8

2008, Volume 44, Issue 5-6

2008, Volume 44, Issue 3-4

2008, Volume 44, Issue 2

2008, Volume 44, Issue 1

2007, Volume 43, Issue 7-8

2007, Volume 43, Issue 6

2007, Volume 43, Issue 5

2007, Volume 43, Issue 3-4

2007, Volume 43, Issue 2

2006, Volume 43, Issue 1

2006, Volume 42, Issue 7-8

More pages of listings: 0| 1| 2| 3| 4| 5| 6| 7| 8